# SDR FDEA201009293796

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,485 hours, 21,215 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53610994210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA REINFORCE BRACKETS FOUND CORROSION AT FR12A , STGR 40L-44L.  REMOVED CORROSION IAW SRM 51-74-10.   REMAINING THICKNESS IS 0.045" IAW NTM 51-10-04.  NO CRACK FOUND IAW NTM 51-10-08 AND NTM 51-10-18  WITHIN ALLOWABLE DAMAGE IAW EA 6-5310-141616.  RESTORED FINISH IAW SRM 51-75-10.
